# SDR USAA2014062600007

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 3,384 hours, 1,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11240
- Condition: Low Pressure
- Location: R4 Door
- Part time: 3,384 hours, 1,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R DOOR ASSIST BOTTLE HAS LOW PRESS.  SERVICED 4R DOOR ASSIST BOTTLE.  CHECKED OK IAW AMM 52-22-00-614-002A.
